기관회원 로그인
소속기관
아이디
비밀번호

개인회원 로그인
아이디
비밀번호

IDㆍ비밀번호 찾기 | 개인회원 가입

기관회원으로 로그인하시면 원문을 무료로 이용하실 수 있습니다.

개인회원으로 로그인하시면 학술교육원의 개인화 서비스를 이용하실 수 있습니다.

54.226.34.209

발행기관별목차

발행기관
간행물명
권호(발행년)
검색어
: 11건의 논문이 검색되었습니다.
CONTINUED FRACTIONS AND THE DENSITY OF GRAPHS OF SOME FUNCTIONS
Chae, Hi-joon, Jun, Byungheup, Lee, Jungyun
Korean Journal of mathematics | Vol.25 No.2 | pp.137-145 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

REGULARIZED PENALTY METHOD FOR NON-STATIONARY SET VALUED EQUILIBRIUM PROBLEMS IN BANACH SPACES
Salahuddin, Salahuddin
Korean Journal of mathematics | Vol.25 No.2 | pp.147-162 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

ON LEFT DERIVATIONS OF BCH-ALGEBRAS
Kim, Kyung Ho, Lee, Yong Hoon
Korean Journal of mathematics | Vol.25 No.2 | pp.163-179 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

THE MASS FORMULA OF SELF-ORTHOGONAL CODES OVER GF(q)
Kim, Kwang Ho, Park, Young Ho
Korean Journal of mathematics | Vol.25 No.2 | pp.201-209 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

A REMARK ON A TRIPLE POINTS IN THE BOUNDARY OF QUATERNIONIC HYPERBOLIC SPACE
Kim, Joonhyung
Korean Journal of mathematics | Vol.25 No.2 | pp.211-214 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

GRADED INTEGRAL DOMAINS AND NAGATA RINGS, II
Chang, Gyu Whan
Korean Journal of mathematics | Vol.25 No.2 | pp.215-227 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

ANALYTIC SOLUTIONS FOR AMERICAN PARTIAL BARRIER OPTIONS BY EXPONENTIAL BARRIERS
Bae, Chulhan, Jun, Doobae
Korean Journal of mathematics | Vol.25 No.2 | pp.229-246 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

ON SOME INEQUALITIES FOR NUMERICAL RADIUS OF OPERATORS IN HILBERT SPACES
Dragomir, Silvestru Sever
Korean Journal of mathematics | Vol.25 No.2 | pp.247-259 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

([r, s], [t, u])-INTERVAL-VALUED INTUITIONISTIC FUZZY ALPHA GENERALIZED CONTINUOUS MAPPINGS
Park, Chun-Kee
Korean Journal of mathematics | Vol.25 No.2 | pp.261-278 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

L(3, 2, 1)-LABELING FOR CYLINDRICAL GRID: THE CARTESIAN PRODUCT OF A PATH AND A CYCLE
Kim, Byeong Moon, Hwang, Woonjae, Song, Byung Chul
Korean Journal of mathematics | Vol.25 No.2 | pp.279-301 | 2017년 | [Kisti 연계] 강원경기수학회

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

1